# SDR 0601043174

- Difficulty date: May 21, 2006
- Submitted: May 22, 2006
- Operation: Air carrier
- Aircraft: N374NB
- Make and model: Airbus A319-114
- Aircraft serial: 02464
- Aircraft time: 2,840 hours, 1,481 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Oil Cooler
- Part number: 3017879030
- Part serial: 25765
- Condition: Leaking
- Location: Nr 1 Idg
- Part time: 33,614 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: E, A

## Discrepancy

IN CRUISE NOTED LEFT MAIN FUEL TANK QUANTITY DECREASING RAPIDLY.  FLT ATTENDANT NOTED VAPOR COMING FROM NR 1 ENGINE.  DIVERTED TO PHX.  PER COM, SHUT DOWN NR 1 ENGINE, NOTING FUEL LEAK STOPPED.  LANDED UNEVENTFULLY AND TAXIED TO GATE.  DISCREPANCY CORRECTED BY REPLACING IDG FUEL/OIL COOLER.
